# SDR SWIA200820770

- Difficulty date: December 29, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 21,874 hours, 29,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5408 - MAIN CABIN DOOR HARD TO OPEN.  CLEANED AND LUBED CABIN DOOR.
